HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Slant Geometry of Spacelike Hypersurfaces in Hyperbolic space and de Sitter space

Files in This Item:
pre962.pdf764.32 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84109

Title: Slant Geometry of Spacelike Hypersurfaces in Hyperbolic space and de Sitter space
Authors: Asayama, Mikuri Browse this author
Izumiya, Shyuichi Browse this author
Tamaoki, Aiko Browse this author
Yildirim, Handan Browse this author
Keywords: Legendrian dualities
spacelike hypersurfaces
Hyperbolic space
de Sitter space
Lorentz-Minkowski space
Issue Date: 11-May-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 962
Start Page: 1
End Page: 26
Abstract: We consider a one-parameter family of new extrinsic differential geometries on hypersurfaces in Hyperbolic space. Recently, the second author and his collaborators have constructed a new geometry which is called horospherical geometry on Hyperbolic space. There is another geometry which is the famous Gauss-Boryay-Robechevski geometry (i.e., the hyperbolic geometry) on Hyperbolic space. The slant geometry is a one-parameter family of geometries which connect these two geometries. Moreover, we construct a oneparameter family of geometries on spacelike hypersurfaces in de Sitter space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69769
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University